twitching

Is their anyone else out their that suffers from sever night twitching, i keep bruising Paul and have gone as far as grabbing his arm and squeezing it big time, i have to sleep on the sofa as he works nights and needs the sleep more, had brain scan and all is fine ??? i'm like an octapuss on ecstsey and speed and maybe steriods lol i do joke about it but it is a real problem ??

8 Replies

oldestnewest
  • i have some twitching though not as seveer as you are having i get just relaxed and comfortable and the jeeez like a bolt of electricity through ya body pretty scary stuff sometimes i think have had it for decades so it's as normal as the dssy to me xx hope you get them sorted for you hubby/partners sake :/ xx

  • I twitch but not to that extent.I was on lyrica for a week a short time ago ,I was twitching really badly and my GP said that this increases the muscle twitches.It is a usual symptom of fibro.You can be prescribed muscle relaxants if you ask your GP.

  • I've tried but gps unreluctant to prescribe

    ..

  • Many twitch. It is a problem with fibro. I have got much worse over the last 3 years too. Sometimes as soon as I rest and when I awake. I try to wake fully before I walk into the bathroom (ministry of funny walks). lol

    I have a muscle relaxant which helps a great deal.

  • What muscle relaxant have you been prescribed. ? My gp won't prescribe

  • Thanks guys. It has got worse over the past 2 years, i have recently been on 5mg of diazapam for my back but hasn't helped with the twitching. Will ba at docs next week so will discuss it again. xxxx

    @Fiona i too belong to that ministry hehe xxx

  • I get some mild fibro twitching but i also have tourettes which causes every part of my body to twitch so i understand how you feel and how annoying it is! Its no wonder im always exhausted with all my twitching!

    Xx

  • yes it is quite normal but check any meds you are taking for side effects as some meds can make it worse, not all side effects appear quickly, your gp should be able to help with side effects or relaxents if not side effects good luck

You may also like...